Commun. Korean Math. Soc. 1999 Vol. 0, No. 0, 649—850
타원곡선 이산로그와 올림 문제
김 환준, 천 정희, 한 상근
MSC numbers : 11G05, 11T71
Commun. Korean Math. Soc. 1999 Vol. 14, No. 4, 649—679
A Note on Coverings of Prime Ideals
Chul Ju Hwang, Gyu Whan Chang
MSC numbers : primary 13A15; secondary 16W99
Commun. Korean Math. Soc. 1999 Vol. 14, No. 4, 681—685
Characterizations of Regular $po$-Semigroups
Sang-Keun Lee, Seong-Gon Kang
MSC numbers : 06F05
Commun. Korean Math. Soc. 1999 Vol. 14, No. 4, 687—691
On the Algebraic Curve of Clifford Index $c$
Seon-Ja Kim
MSC numbers : 14C20
Commun. Korean Math. Soc. 1999 Vol. 14, No. 4, 693—698
Principal Ideals in Skew Polynomial Rings
Jang-Ho Chun, June-Won Park
MSC numbers : 16S32, 13N10
Commun. Korean Math. Soc. 1999 Vol. 14, No. 4, 699—706
Integrals of Bernoulli Polynomials and Series of Zeta Function
Jung-Seob Lee
MSC numbers : Primary 11M06, 11B68; Secondary 33E20
Commun. Korean Math. Soc. 1999 Vol. 14, No. 4, 707—716
Endomorphisms of Subshifts
Geon-Ho Choe, Dong-Han Kim, Young-One Kim, Jung-Seob Lee
MSC numbers : Primary 28D20; Secondary 54H20, 94A17
Commun. Korean Math. Soc. 1999 Vol. 14, No. 4, 717—734
A Decomposition into Atoms of Tent Spaces in the Context of Spaces of Homogeneous Type
Choon-Seak Suh
MSC numbers : Primary 42B25
Commun. Korean Math. Soc. 1999 Vol. 14, No. 4, 735—746
Factor Codes of Shifts of Finite Type
Young-Hwa Ha
MSC numbers : Primary 58F03, 54H20; Secondary 15A36, 60J10
Commun. Korean Math. Soc. 1999 Vol. 14, No. 4, 747—759
A Characterization of Gelfand-Shilov Space Based on Wigner Distribution
Jong-Gyu Cho
MSC numbers : Primary 46F15; Secondary 46F12, 35K05
Commun. Korean Math. Soc. 1999 Vol. 14, No. 4, 761—767
   1  ·  2   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd